# SDR UPS03840083

- Difficulty date: December 27, 2002
- Submitted: January 27, 2003
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 74,695 hours, 25,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-2,  R1 UPPER FWD DOOR JAMB CORNER EXTERNAL FUSELAGE SKIN CRACKED AT FASTENER HOLE OF FIRST FASTENER ROW AT APPROX 45 DEGREES POINT OF CORNER RADIUS.  REMOVED DAMAGE AREA, FABBED FILLER, DOUBLER, TRIPLER IAW DC8 SRM 53- 2-0 AND REVISION 53-154.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-21 AND 51-1-20D.
